Semi-symmetry type $\alpha$-Sasakian manifolds

Main Article Content

Kanak Kanti Baishya Partha Roy Chowdhury


Recently the present author introduced the notion of generalized quasi-conformal curvature tensor which bridges Conformal curvature tensor, Concircular curvature tensor, Projective curvature tensor and Conharmonic curvature tensor. This article attempts to charectrize -Sasakian manifolds with \omega(X; Y ) \cdot W = 0. Based on this curvature conditions, we obtained and tabled the expression for the Ricci tensor for the respective semi-symmetry type \alpha-Sasakian manifolds.

Article Details

How to Cite
Baishya, K., & Chowdhury, P. (2017). Semi-symmetry type $\alpha$-Sasakian manifolds. Acta Mathematica Universitatis Comenianae, 86(1), 91-100. Retrieved from